General Question

ChocolateCoveredStarfish's avatar

What could cause a change in hormones?

Asked by ChocolateCoveredStarfish (222 points ) June 29th, 2011

I’ve had my period 3 times this month, lasting 4–5 days each. I’ve always had regular periods; ever since I started menstruating at 13 I’ve had it every 26 days, never late and never early. My mood has also been kinda odd. I have depression but I’m on antidepressants so usually my mood is pretty level. Lately I’ve been so irritable, I’m snapping at everyone. Or crying during car commercials. I’ll eventually make an appointment to see my doctor, but any ideas on what causes a change in hormones?

Observing members: 0 Composing members: 0

4 Answers

JilltheTooth's avatar

You’ve had such a massive amount of crap done to you to keep you alive that I’m not surprised the system gets wonky from time to time. Can’t be more help, sorry, maybe it’s best to see your doctor sooner rather than later to rule out residual damage from treatment to various things, like thyroid or pituitary.

Kardamom's avatar

It could be your medications, but it could also be some sort of problem within your re-productive system. Don’t wait, make that doctor’s appt. today!

Neizvestnaya's avatar

The last time I took anti depressants they caused a big weight gain which caused a weirdness in my hormones. Got rid of the meds, got rid of the weight, got rid of the spotting and crappy feeling.

perspicacious's avatar

You don’t know that is it caused by hormone changes or imbalances. Go to the doctor. It could be any one of many things.

Answer this question

Login

or

Join

to answer.

This question is in the General Section. Responses must be helpful and on-topic.

Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther